Projecting the forward rate flow onto a finite dimensional manifold

Erhan Bayraktar, Li Chen, H. Vincent Poor

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Given a Heath-Jarrow-Morton (HJM) interest rate model M and a parametrized family of finite dimensional forward rate curves G, this paper provides a technique for projecting the infinite dimensional forward rate curve r t given by M. onto the finite dimensional manifold G. The Stratonovich dynamics of the projected finite dimensional forward curve are derived and it is shown that, under the regularity conditions, the given Stratonovich differential equation has a unique strong solution. Moreover, this projection leads to an efficient algorithm for implicit parametric estimation of the infinite dimensional HJM model. The feasibility of this method is demonstrated by applying the generalized method of moments.

Original languageEnglish (US)
Pages (from-to)777-785
Number of pages9
JournalInternational Journal of Theoretical and Applied Finance
Volume9
Issue number5
DOIs
StatePublished - Aug 1 2006

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics, Econometrics and Finance(all)

Keywords

  • Calibration of HJM models
  • Consistency problems
  • Infinite dimensional stochastic differential equations
  • Interest rate models

Fingerprint Dive into the research topics of 'Projecting the forward rate flow onto a finite dimensional manifold'. Together they form a unique fingerprint.

  • Cite this